MAUDE Adverse Event Report: V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2020.(b)(6) 2021.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported error blower temperature high.There was no patient involvement.
 
Additional Manufacturer Narrative
The fan filter was "not so clean" per customer and the air inlet filter wasn't too bad".The remote service engineer advised the customer that the issue could be caused by multiple factors (dirty filters, non-functioning fan, a faulty blower, or faulty mc.The customer was advised to return the unit to the rental company for repair.Unable to confirm if the event occurred during patient use; no response was provided during good faith effort (gfe) follow-up contacts.Out of an abundance of caution, the event was listed as "in use" at the time of the event.
 
Additional Manufacturer Narrative
The device was not being used for medical treatment; no further details were provided regarding the event.No patient or user harm was reported.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
MDR Report Key11175098
Report Number2031642-2021-00170
Device Sequence Number17165996
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer08/19/2021
09/23/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date08/19/2021
10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1